Hail, Philadelphia
- When
- July 6, 11:55 AM EST
- Where
- Philadelphia County, 0.69 mi N of (Pne)ne Arpt Philade
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 40.090, -75.020
Report via social media with photos of hail to about nickel size.
A slow moving backdoor cold front drifted southwest through the mid-Atlantic region on July 6. Meanwhile, a shortwave vorticity impulse, one of several in a series, moved across the region during the day.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A slow moving backdoor cold front drifted southwest through the mid-Atlantic region on July 6. Meanwhile, a shortwave vorticity impulse, one of several in a series, moved across the region during the day. A very hot and humid air mass was present ahead of the backdoor cold front, leading to the development of strong to extreme instability over the region. The approaching upper level disturbance allowed for the development of moderate wind shear over the region. Combined with the front, it also acted as a trigger mechanism for convection. Severe thunderstorms developed by early afternoon over eastern PA and southern and central New Jersey. These storms produced strong outflow boundaries which served to initiate additional severe convection. The result was a ring of fire in which outflow steadily propagated outward in all directions. This caused severe weather to spread radially outward from its origin near Philadelphia to much of New Jersey, other portions of eastern Pennsylvania, and Delmarva.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 6, 8:47 AM EST, 3 hours 8 minutes earlier.
Area Forecast Discussion
National Weather Service Mount Holly NJ
947 AM EDT Mon Jul 6 2020
.SYNOPSIS...
A frontal boundary will lift north and stall across northern New
Jersey and east central PA today. The boundary will progress north
of the area on Tuesday. A summer-like pattern will then persist
throughout the week with scattered showers and thunderstorms
expected most days along with above average temperatures. A coastal
storm will the region Friday through Saturday as it moves north from
the Carolinas.
&&
.NEAR TERM /THROUGH TONIGHT/...
Continuing to watch the weak "cold" front slide southward out of
New York into Northern New Jersey and Pennsylvania. The front
looks to currently run nearly from east to west from Staten
Island through Allentown and then northwestward to near Buffalo,
NY. A front perhaps more noticeable on a dew point plot rather
than temperature alone. The front will begin to decelerate
through the day, with convective initiation to begin over the
next few hours over the region. Will monitor the potential
closely with a watch not entirely out of the question given
environmental parameters mentioned below.
Previous Discussion...
High pressure remains off the Mid-Atlantic coast, and southwest
flow behind the high will result in a hot and humid airmass
spreading into the region. Surface dew points will be in the
upper 60s to low 70s this morning, but with some afternoon
mixing, those dew points should drop off a bit, somewhat, into
the upper 60s to around 70. Highs today will be quite hot,
topping off in the low to mid 90s, except for the urban
corridor, which will be in the mid to upper 90s.
The Heat Index today will reach into the mid to upper 90s south
and east of the Fall Line, and will be around 100 along the
urban corridor. With these values in the urban corridor being
close enough to 100 for a few hours, we issued a Heat Advisory
for these regions in effect from noon through 6 pm.
A weak cold front lies across northern New Jersey and southeast
Pennsylvania, and this front will slide east throughout the day. An
upper trough lies over the Northeast, and west to northwest flow
aloft will be over the region. Some strong shortwaves will dive into
eastern Pennsylvania and northern New Jersey this afternoon.
With this heat and humidity, there will be abundant energy across
the region, with SB CAPE values as high as 3000-4000 J/kg, and ML
MUCAPE values 4000-5000 J/kg. PWATs will be around 2 inches, so will
expect heavy rain from storms. The question is how much shear there
will be, as the 00Z NAM indicating 20-25 kt 0-6 km Bulk Shear. If it
becomes a little stronger, generally 25-30 kt, convection could
become more organized, and more widespread severe thunderstorms will
be possible. Downdraft CAPE will be around 1500 J/kg, so strong and
damaging wind gusts are possible. Wet Bulb 0 heights will also be
11,000-12,000 feet, so some hail is possible as well.
The other thing to watch out for is afternoon sea breezes coming off
the ocean, as those boundaries could become a trigger for convection
before the cold front arrives.
&&
.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
Convection continues in the evening hours as more shortwaves
approach from the west and the cold front slowly works its way south
through the region. CAPE values will diminish a bit after sunset
with loss of diurnal heating, but strong to severe thunderstorms
will continue to develop, as the warm and unstable airmass remains
in place.
The bulk of the activity should taper off by midnight or so, but
storms producing heavy rain remain possible through the late night
hours.
Another humid night on tap with lows in the 60s to low 70s.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Summary: The extended forecast will feature continually active
convective weather likely through next weekend, although the primary
focus will be the influence of a departing coastal southern stream
low Friday and Saturday.
Synoptic pattern: A fairly progressive pattern is expected,
synoptically speaking, into this coming weekend. Tuesday will start
with an upper trough departing eastward over the north Atlantic then
as trough axis moves from the Great Lakes region east toward the
Canadian maritimes by early Thursday. Ridging will follow briefly in
the trough's wake late Thursday into Friday, then the attention
turns to the southern stream trough digging across the Midwest and
eventually into the southeast by Saturday. This trough will be the
driver of the next synoptically forced system to impact our region
into the weekend. Thankfully, it appears that the medium range
guidance is coming into better agreement with regard to timing and
evolution of the synoptic pattern during this period.
Sensible weather: The main theme for the upcoming long term period
is "unsettled." Basically every day will probably feature convection
in some way, shape, or form, however the mesoscale details beyond
Tuesday are essentially impossible to determine this far out.
Southerly surface flow will persist Tuesday and Wednesday pumping a
continual stream of warm and humid air into the region from the
south. So it'll be quite warm and humid, but not excessively so.
Expect maximum temperatures nearing 90 degrees and minimums around
70 both days along with dewpoints around 70 degrees along with
scattered showers and thunderstorms mainly during the late afternoon
and evening time frame.
Tuesday's convection and severe weather environmental setup will be
similar to today's with the exception of a few things. Lapse rates
will be lower (~6 C/km), so there won't be nearly as much of a hail
threat. Precipitable water values will be about the same (1.7-1.9"),
but the steering flow will be roughly parallel to the main
initiating boundary (oriented E-W across central NJ and eastern PA).
So flash flooding could be more of a concern. MLCAPE will remain
high (~3000 J/kg) south of the boundary with DCAPE locally over 1000
J/kg. Deep layer shear for organization will be considerably less
and flow aloft for forcing is also much less than today, so coverage
appears to be much lower. Nonetheless, we will need to watch for wet
microburst potential and flash flooding threats with Tuesday's
convection.
Synoptically speaking, Thursday appears to be the driest day as a
somewhat more prominent ridge passes to our north leading to more
subsidence locally. With that said, could still see more isolated
convective activity on Thursday. Surface flow will turn more
southeasterly as a surface low takes shape across the coastal
Carolinas. Still expecting highs right around 90 degrees and lows
around 70.
Guidance has come into better agreement that the southern stream
coastal low will lift north into the Mid-Atlantic Friday and depart
Saturday. This system will bring precipitable water values nearing
the "extreme" range for this latitude with values of 2.25-2.50"
depicted by the GFS. The precipitation evolution of this system is
still quite unclear at this time. I suspect there will be some sort
of showery tropical band or bands of rain that lifts north across
the eastern portion of the forecast area on Friday followed by more
diurnally driven convection later in the day as instability builds.
Both the GFS and ECMWF keep the highest QPF offshore, but with
surface flow turning easterly with high moisture content, it's
difficult to believe that QPF amounts will remain low over land.
On Saturday, the surface low will be departing to the north, but the
upper trough axis will remain to our west along with a very soupy
airmass and diurnally driven instability. So will still expect to
see widespread convection with heavy rain potential. The main
takeaway is that there is a heavy rain and potentially flash
flooding threat with this system. Thankfully the system will be
moving quickly, but it's something that will need to be watched
closely.
Temperatures are a bit uncertain Friday and Saturday since cloud
cover is a big question mark as of now, but with the tropical
airmass that will be advected northward, I see no reason why we
couldn't still get highs around 90 degrees. As you may have guessed,
dewpoints will rise into the mid 70s Friday and Saturday, so it'll
be quite uncomfortably humid regardless of the temperature. Long
story short, expect Friday and Saturday to be very warm, wet, and
humid.
Without any sort of strong cold front in the wake of this system,
it'll likely remain quite warm and humid into early next week.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE,
KRDG, KILG, KMIV, KACY and surrounding areas.
Today...Mainly VFR. Afternoon SHRA/TSRA will result in MVFR or IFR
conditions should storm pass over a given terminal. Thunderstorms
will be capable of heavy rain, small hail, and strong wind
gusts. Best timing of thunderstorms is after 18Z through roughly
02Z. South to southwest winds 10 kt or less. Sea breezes
possible as well today. Moderate confidence.
Tonight...SHRA/TSRA in the evening will begin to wind down, but will
become more scattered after midnight. Heavy rain and strong wind
gusts possible in TSRA in the evening. SW winds less than 10 kt.
Moderate confidence.
Outlook...
Tuesday through Thursday...Prevailing VFR expected, however
scattered showers and thunderstorms, generally between 18Z and 06Z
each day, may locally lower restrictions. Winds will be generally
southerly around 5-10 kts.
Friday...MVFR ceilings probable with southeasterly to easterly winds
around 5-10 kts. Scattered moderate to locally heavy showers with
embedded thunderstorms will lower visibility and ceiling
restrictions locally.
&&
.MARINE...
Today through tonight...Conditions will remain below Small Craft
Advisory criteria through the period. Showers and thunderstorms will
develop later this afternoon and continue into tonight, and those
storms will be capable of heavy rain resulting in reduced
visibilities, small hail, strong thunderstorm wind gusts.
Outlook...
Conditions are forecast to remain below advisory criteria through
Thursday, however southerly winds may gust up to 20 kts at times.
Seas will be generally 2-3 feet. Afternoon and evening showers and
thunderstorms are possible Tuesday through Thursday, which may
locally increase winds and seas.
On Friday, seas will build and may exceed 5 feet as winds become
easterly and increase to 15 kts with higher gusts possible. Small
Craft Advisory conditions are possible on Friday.
Rip Currents...
There is a low risk for the development of dangerous and life
threatening rip currents today through Tuesday. However, conditions
may be locally moderate near the times of low tide owing to
increasing southerly flow through the period.
&&
.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 derecho.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 6 PM EDT this evening for PAZ070-071-102-
104-106.
NJ...Heat Advisory until 6 PM EDT this evening for NJZ015-017>019.
DE...Heat Advisory until 6 PM EDT this evening for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...Staarmann
Near Term...Davis/MPS
Short Term...MPS
Long Term...Staarmann
Aviation...Davis/MPS/Staarmann
Marine...MPS/Staarmann
Equipment...WFO PHIHazardous Weather Outlook National Weather Service Mount Holly NJ 342 AM EDT Mon Jul 6 2020 DEZ002-003-MDZ008-012-015-019-020-NJZ016-021-023-070745- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Salem- Cumberland-Cape May- 342 AM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-070745- New Castle- 342 AM EDT Mon Jul 6 2020 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ024-070745- Delaware Beaches-Atlantic Coastal Cape May- 342 AM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-070745- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 342 AM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-012-013-020-022-027-PAZ054-055-060>062-101-103-105- 070745- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Ocean-Atlantic-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh- Northampton-Western Chester-Western Montgomery-Upper Bucks- 342 AM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Scattered thunderstorms are expected to develop this afternoon. Storms may be severe with damaging winds, hail, and locally heavy rainfall which may lead to flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ015-017>019-PAZ070-071-102-104-106-070745- Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 342 AM EDT Mon Jul 6 2020 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Scattered thunderstorms are expected to develop this afternoon. Storms may be severe with damaging winds, hail, and locally heavy rainfall which may lead to flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-025-026-070745- Eastern Monmouth-Coastal Atlantic-Coastal Ocean- 342 AM EDT Mon Jul 6 2020 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Scattered thunderstorms are expected to develop this afternoon. Storms may be severe with damaging winds, hail, and locally heavy rainfall which may lead to flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. Staarmann
Special Weather Statement
National Weather Service Mount Holly NJ
1234 PM EDT Mon Jul 6 2020
NJZ018-PAZ071-104-061700-
Camden-Eastern Montgomery-Philadelphia-
1234 PM EDT Mon Jul 6 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...
SOUTHEASTERN MONTGOMERY AND CENTRAL PHILADELPHIA COUNTIES...
At 1234 PM EDT, a strong thunderstorm was located over Germantown, or
over Philadelphia. The storm is nearly stationary.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Philadelphia, Palmyra, Jenkintown, Rockledge, Bryn Athyn,
Wissinoming, Holmesburg, Germantown, Kensington, Northeast
Philadelphia, Center City, Roxborough, Tacony, Pennsauken, Wyncote
and Glenside.
This includes the following highways...
Interstate 95 in Pennsylvania between mile markers 23 and 30.
Interstate 76 in Pennsylvania between mile markers 337 and 344.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3997 7502 3996 7522 4004 7526 4015 7503
4014 7502 4002 7501 4002 7504 3999 7506
3999 7503 3998 7501
TIME...MOT...LOC 1634Z 268DEG 2KT 4001 7518
GorsePRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1253 PM EDT MON JUL 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 1 ESE MANAYUNK 40.02N 75.19W
07/06/2020 E0.25 INCH PHILADELPHIA PA PUBLIC
REPORT VIA SOCIAL MEDIA OF HAIL TO PEA SIZE
OR SLIGHTLY LARGER IN EAST FALLS
PHILADELPHIA.
&&
JEOThe Philadelphia radar (KDIX), 54 km away, was scanning. The volume nearest the first event began at 16:54 UTC.
46 thunderstorm wind, 30 hail. Local standard time, as filed.
Report via social media with photos of hail to about nickel size.
An mPing report of penny size hail.
A tree was downed on Greendale Rd at Parkdale Rd. Time estimated from radar.
Report via social media of penny size hail.
Report via social media of nickel size hail.
Wires were downed on Mill St. Time estimated from radar.
A tree was downed on Green Valley Rd near Thornberry Rd in Wyncote. Time estimated from radar.
Hail of a little over one inch in diameter was reported, with some branches snapping from trees.
Report via social media of quarter size hail.
Report via social media with photos of hail up to about golf ball size.
Wires were downed near the intersection of Bowman Ave and Linden Ln. Time estimated from radar.
An mPing report of penny size hail.
Spotter Network report of quarter size hail.
A tree was downed on Bobarn Dr near Hagys Ford Rd in Gladwyne. Time estimated from radar.
Report via social media with photo of quarter size hail.
Report via social media with a photo.
An mPing report of half dollar size hail.
A tree was snapped. Report via social media with a photo. Time estimated from radar.
A tree was downed onto a vehicle on Walnut Farm Rd in Lower Gwynedd Twp. Time estimated from radar.
Wires were downed on County Line Rd in Feasterville. Time estimated from radar.
A tree was downed onto wires on Washington Ln at Old York Rd in Jenkintown. Time estimated from radar.
Tree limbs and wires were downed near Route 191 in Coolbaugh Twp. Time estimated from radar.
Power lines were downed on Landis Mill Rd near Level Rd in Collegeville. Time estimated from radar.
Tree limbs and wires were downed near Devils Hole Rd in Paradise Twp. Time estimated from radar.
Several trees and wires were downed in Warwick Twp. Time estimated from radar.
An mPing report of quarter size hail.
A tree was downed on Eagleville Rd near Pinetown Rd in Oaks. Time estimated from radar.
A tree was downed on Hillside Ave near Coleman St in Norristown. Time estimated from radar.
A spotter reported mainly half inch to penny size hail but with a few stones to quarter size.
Report via social media with photos of nickel size hail.
Report via social media with photos of hail to about quarter size. Time estimated from radar.
A spotter reported hail to around one inch in diameter.
A power pole was snapped with wires downed on Scott Rd at Keller's Church Rd. Report via social media. Time estimated from radar.
Multiple reports of hail near Collegeville, with a photo of hail up to quarter size.
Report via social media with photos of hail a little larger than quarter size.
An mPing report of penny size hail.
An mPing report of penny size hail.
Several reports of trees and wires down in Spring City, Royersford, Phoenixville, and Upper Providence Twp. Time estimated from radar.
Report via social media with photos and video of hail to about half dollar size near Audubon. Time estimated from radar.
A tree was downed on wires on Pawlings Rd. Time estimated from radar.
An mPing report of half dollar size hail.
Several reports of trees and wires down in the Valley Forge area, including near Oakwood Ln, Valley Park Rd, Jug Hollow Rd, and Davis Rd. Time estimated from radar.
Report via social media with a photo of hail to half dollar size or a little larger. Time estimated from radar.
An mPing report of 3 inch diameter tree limbs or power poles snapped. Time estimated from radar.
A tree was downed on Cool Valley Rd near Shadow Oak Dr in Devault. Time estimated from radar.
A spotter reported hail up to quarter size fell for about 7 minutes.
A tree was downed near Richard's Rd and Stephen's Dr, blocking Richard's Rd near Valley Forge. Time estimated from radar.
Tree limbs and wires were downed near Red Maple Acres in Ancient Oaks. Time estimated from radar.
An mPing report of penny size hail.
A tree was downed near the intersection of Sproul Rd and Three Tun Rd in East Whiteland Twp. Time estimated from radar.
A tree was downed into wires on Valley Park Rd at Pothouse Rd. Time estimated from radar.
Tree limbs and wires were downed near Uffleman Ln in Albrightsville. Time estimated from radar.
An mPing report of half dollar size hail.
A tree was downed on Phoenixville Pike near King Rd in Exton. Time estimated from radar.
Tree limbs and wires were downed near Molasses Barrel Rd in Emerald. Time estimated from radar.
Trees were downed southeast of Mertztown. Time estimated from radar.
Tree limbs and wires were downed near Matthew's Ln in Alburtis. Time estimated from radar.
Multiple reports of downed trees and wires were received on Mountain Rd. Time estimated from radar.
Trees and wires were downed north of New Tripoli. Time estimated from radar.
Trees and wires were downed near the intersection of Meetinghouse Rd and Creek Rd north of Chadds Ford. Time estimated from radar.
Multiple reports of trees down into wires on US-1. Time estimated from radar.
Trees and wires were downed near the intersection of Mountain Rd and Chester Rd. Time estimated from radar.
A spotter submitted photos of penny size hail.
An mPing report of penny size hail.
A tree was downed on Ellicott Rd in Avondale. Time estimated from radar.
A tree was downed on Manatawny Rd. Time estimated from radar.
Trees and wires were downed at the Gilbertsville Golf Course. Time estimated from radar.
A tree was down on Englesville Rd at S Washington St. Time estimated from radar.
A tree was downed on Eagle Point Rd at Long Ln. Time estimated from radar.
A tree was downed along PA-61 near Hamburg. Time estimated from radar.
A tree was downed at north 10th St and Bern St in Reading. Time estimated from radar.
Power lines were downed near Kevin Court in West Lawn. Time estimated from radar.
Trees and wires were downed near Tulpehocken Rd in Reading. Time estimated from radar.
A tree fell into wires near Wernersville. Time estimated from radar.
Trees and wires were downed near Furnace Rd in New Morgan. Time estimated from radar.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2020Every state in 2020This day in weather historyWarnings in Pennsylvania, July 2020
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 902473, 902474, 902518, 902475, 902476, 902519, 902521, 902477, 902478, 902480, 902523, 902481, 902482, 902524, 902483, 902484, 902485, 902487, 902525, 902526, 902527, 902528, 902529, 902530, 902531, 902533, 902488, 902534, 902536, 902489, 902490, 902492, 902493, 902537, 902494, 902495, 902496, 902498, 902539, 902500, and more.